# SDR TRAX200701745

- Difficulty date: November 17, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 10,741 hours, 9,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows6cd-12cd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHTS AT ROWS 6CD THRU 12CD ARE INOP.
